# SDR GLBA2014070300419

- Difficulty date: July 2, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 36,492 hours, 44,530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1013880167
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY, GEAR INTRANSIT LIGHT ILLUMINATED, WITH GEAR SELECTED DOWN.  TRANSIT LIGHT FAILED TO EXTINGUISH NORMALLY, HYD FLUID LOW ANNUNCIATOR ILLUMINATED.  PERFORMED MANUAL GEAR EXTENSION, GEAR IND WERE NORMAL.  ON LANDING,  FOUND HYD FLUID ON RT GEAR.  MAINTENANCE FOUND RETRACT LINE RUPTURED, REPLACED HYD LINE IAW MM 20-06-00, SERVICED HYD RESERVOIR IAW MM 12-10-00 (5), PERFORMED GEAR SWINGS NUMEROUS TIMES IAW AIM 10-32-01, OPS AND LEAK CHECKED GOOD.
